# SDR GTIA2019031403216

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 46,410 hours, 21,562 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN AFT GALLEY CAUSING BREATHING AND EYE IRRITATION DURING CRUISE. PERFOMRD OPS CHECK WITH ENG RUNNING WITH PACK 1 + PACK 2 WITH CAPT + F/O ON BOARD CABIN VENTED WALK THREW ACCOMPLISHED NO ODER DET. PER TSM 05-50-00-810-831-A  TYPE 9 , MISC CABIN VENTED NO ODER NOTIED A/C OK FOR SERVICE
